# SDR JIKA2014092101

- Difficulty date: September 21, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N575G
- Make and model: Beech 1900C
- Aircraft serial: UC155
- Aircraft time: 23,114 hours, 29,598 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Breaker
- Condition: Popped
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING APPROACH TO PILOT SELECTED LG TO THE EXTEND POSITION.  LANDING POSITION INDICATORS DID NOT ILLUMINATE.  PILOT PERFORMED TEST OF LG WARNING HORN SYS, HORN PERFORMED NORMAL.  PILOT RECEIVED VERIFICATION FROM TOWER THAT THE LG APPEARED DOWN.  AN EMER WAS DECLARED & THE PILOT LANDED WITHOUT INCIDENT.  TROUBLESHOOTING REVEALED POPPED LG POSITION INDICATOR LIGHT CB.  PUSHED IN CB & PERFORMED OPERATIONAL CHECK OF INDICATOR LIGHTS & LG SYS.  ALL OPERATIONAL CHECKS WERE NORMAL, COULD NOT DUPLICATE DISCREPANCY.
